# SDR ASAA2016032116031

- Difficulty date: March 21, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 34,619 hours, 10,336 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Part number: 38304161
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CT5ATP EGT TREND DATA SHOWS EGT HAS SHIFTED ABOVE THE MAINTENANCE THRESHOLD OF 593 BUT LESS THAN 605 DEGREES.  ACFT GROUNDED. R & R APU FUEL NOZZLES REF AMM 49-31-14-400-801 AND IPC 49-31-14-02, ITEM 20.  ACCOMPLISHMENT OF THIS MAINTENANCE TASK AFFECTS APU ON DEMAND IN-FLIGHT START CAPABILITY. MEL 49-99A IS REQUIRED PRIOR TO FLIGHT. MEL 49-99A APPLIED, REF LOG PAGE 11496565.
